How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 65328
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

I recently took azithromycin 1g single dose .

Resolved Question:

I recently took azithromycin 1g single dose for chlamydia. I had no symptoms during treatment. But now a week later I feel as if I need to urinate alot more frequently and abit of pressure on my bladder, No noticeable burning or redness, and no form of discharge but occasionally feel I need to urinate again just after I previously have. Im 26year old male.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.
This is Dr. Davidif you are drinking more fluids than before or more caffeine or alcohol, this can cause you to urinate more frequentlyif you have excessive anxiety, this can cause nervous bladder symptoms and cause you to urinate more frequently as well.
Customer: replied 1 year ago.
I also noticed that I feel more dehydrated leading to me drinking more water. Had abit of a white tongue which i assumed was maybe a slight yeast infection due to the high dose of antibiotics? Possibly down to anxiety of overthinking the symptoms? Thanks for your help.
Expert:  Dr. David replied 1 year ago.
anxiety can cause more dry mouth feelingcold weather or dry air or certain medications can cause you to have dry mouth.white tongue in itself usually is not a sign of yeast infection.it sounds like you are anxious and overthinking the situation.drinking more water will make you pee more.
Expert:  DrRussMD replied 1 year ago.
HelloI am a double board certified clinical doctor.YOu should certainly not consider this to be anxiety.You need a urinalysis.My first thought would be a urinary track infection, and this can now be resistant to ayrithromycin.Also, some treatment fails for chlamydia and this should be rechecked.See your GP, do not just let this go.
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 65328
Experience: Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
DrRussMD and 2 other Medical Specialists are ready to help you
Customer: replied 1 year ago.
I will see my GP for a urinalysis. I dont have any other chlamydia symptoms. No burning, itching redness or discharge. More like a light but constant pressure on my bladder. Would this be consistent with a UTI?
Expert:  DrRussMD replied 1 year ago.
It still can be and needs to be ruled out.Thanks for the rating.Please be sure to find me as needed by request. I am here daily.I am board certified in integrative medicine, internal medicine, trained in functional medicine and homeopathy, etc. I am here daily: use my request link as needed and “for Dr. Thomas” in the question title. Give that link to friends, family, associates, etc. Find me as needed for correct, safe and accurate answers.
Expert:  DrRussMD replied 1 year ago.
Be sure to see your doctor.Just as an example, even diabetes can give such symptoms.Anyway, take careLet me know how it goes.